MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales Academiae Medicae Stetinensis · 2010

[Nodular changes in lungs in a patient with rheumatoid arthritis. Diagnostic and therapeutic difficulties. Case report].

Krecipro-Nizińska Ewa, Morgiel Ewa, Smiechowicz Helena, Wiland Piotr

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Rheumatoid arthritis is a systemic inflammatory disease characterized by destructive synovitis and systemic extra-articular involvement exemplified by rheumatoid nodules occurring in the skin, lungs, and other parenchymatous organs. Antirheumatic drugs like methotrexate and leflunomide are known to predispose to the development of pulmonary rheumatoid nodules. We report the case of a 60-year-old male with rheumatoid arthritis previously treated with methotrexate and cyclosporin, in whom multiple pulmonary nodules were disclosed. The patient was extensively diagnosed to exclude any malignancy. Pulmonary rheumatoid nodules were recognized, methotrexate was withdrawn, and cyclophosphamide pulses were started. The size of the nodules decreased and the patient was started on cyclosporin.

Для цитирования: Krecipro-Nizińska Ewa, Morgiel Ewa, Smiechowicz Helena, Wiland Piotr. [Nodular changes in lungs in a patient with rheumatoid arthritis. Diagnostic and therapeutic difficulties. Case report].. Annales Academiae Medicae Stetinensis. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.